MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL
Catalog Number 01.26.54MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 october 2019: lot 082537: 8 items manufactured and released on 11-dec-2008.Expiration date: 2013-10-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Additional device involved in the complaint.Batch review performed on 25 october 2019: liner: versafitcup dm 01.26.2854m double mobility liner ø 54/28 (k083116) lot 082980: 24 items manufactured and released on 09-dec-2008.Expiration date: 2013-10-31.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a loose cup that was caused from osteolysis.The surgeon revised the cup, liner, and head almost 10 years and 5 months after primary.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 54
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9334637
Report Number3005180920-2019-00969
Device Sequence Number1849981
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Catalogue Number01.26.54MB
Device Lot Number082537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;